Raid Almomani - Solvability of Mixed Problems With Integral Condition for Singular Parabolic Equations

arima:1519 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, December 13, 2016, Volume 23 - 2016 - Special issue for LEM2I 2016 - https://doi.org/10.46298/arima.1519
Solvability of Mixed Problems With Integral Condition for Singular Parabolic Equations

Authors: Raid Almomani

In this paper we proved the existance and uniqness of strong generalized solution of mixed problems wih integral condition for singular parabolic equaions depending on a theorem proved in [1] in which a priori estimaion of the solution for such problems was derived.


Volume: Volume 23 - 2016 - Special issue for LEM2I 2016
Published on: December 13, 2016
Submitted on: December 13, 2016
Keywords: mixed problem,integral boundary conditions ,Singular parabolic equations,Priori estimate,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 191 times.
This article's PDF has been downloaded 380 times.